# SDR CALA2025013102153

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N24988
- Make and model: Boeing 787-9
- Aircraft serial: 37449
- Aircraft time: 1,034 hours, 116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23F EMERGENCY LIGHT ASSY. LOSE/HANGING FROM SEAT RESECURED LIGHT ASSY. REF AMM 33-51-00
